MathSciNet Relay Station
MathSciNet bibliographic data
MR1437210 41A65 (41A45 46N40)
Donahue, M. J.; Gurvits, L.; Darken, C.; Sontag, E. Rates of convex approximation in non-Hilbert spaces. Constr. Approx. 13 (1997), no. 2, 187–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement